# SDR 29GA34852081512

- Difficulty date: August 15, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N348AG
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 27,601 hours, 30,686 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Not Seated
- Location: Cabin Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT: 4046 MGW/IAD PILOT REPORTED MAIN CABIN DOOR HARD TO CLOSE.  RESEATED DOOR SEAL ON FORWARD MID AREA OF DOOR.
